Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications of Oliver R Diaz Espinosa    :chronological  combined  bibtex listing:

Books

  1. with de la Llave, Renormalization of arbitrary weak noises for one-dimensional critical dynamical systems: summary of results and numerical explorations, in Holomorphic dynamics and renormalization., Fields Inst. Commun., vol. 53 (2008), pp. 331--359, American Mathematical Society

Papers Published

  1. with A. de Bouard, W. Craig, P. Guyenne and C. Sulem, Long wave expansions for water waves over random topography, Nonlinearity, vol. 21 no. 9 (2008), pp. 2143--2178
  2. with with. de la Llave, R, Renormalization and central limit theorem for critical dynamical systems with weak external noise, J. Modern Dynamics, vol. 1 no. 3 (2007), pp. 477-543

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320